On some problems of G. Gratzer and E. T. Schmidt
Fundamenta Mathematicae, Tome 57 (1965) no. 2, pp. 181-185
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_57_2_181_185,
author = { Iqbalunnisa},
title = {On some problems of {G.} {Gratzer} and {E.} {T.} {Schmidt}},
journal = {Fundamenta Mathematicae},
pages = {181--185},
year = {1965},
volume = {57},
number = {2},
doi = {10.4064/fm-57-2-181-185},
language = {de},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-57-2-181-185/}
}
Iqbalunnisa. On some problems of G. Gratzer and E. T. Schmidt. Fundamenta Mathematicae, Tome 57 (1965) no. 2, pp. 181-185. doi: 10.4064/fm-57-2-181-185
Cité par Sources :